Ensembles de Julia de mesure positive
Séminaire Bourbaki : volume 1996/97, exposés 820-834, Astérisque no. 245  (1997), Talk no. 820, p. 7-39
@incollection{SB_1996-1997__39__7_0,
     author = {Buff, Xavier},
     title = {Ensembles de Julia de mesure positive},
     booktitle = {S\'eminaire Bourbaki : volume 1996/97, expos\'es 820-834},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {245},
     year = {1997},
     note = {talk:820},
     pages = {7-39},
     zbl = {1083.37519},
     mrnumber = {1627105},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1996-1997__39__7_0}
}
Buff, Xavier. Ensembles de Julia de mesure positive, in Séminaire Bourbaki : volume 1996/97, exposés 820-834, Astérisque, no. 245 (1997), Talk no. 820, pp. 7-39. http://www.numdam.org/item/SB_1996-1997__39__7_0/

[B] B. Branner - Puzzles and Parapuzzles of Quadratic and Cubic Polynomials, Mathematical Institute, Technical University of Denmark, Mat-Report (1994). | MR 1315533 | Zbl 0853.58087

[BKNS] H. Bruin, G. Keller, T. Nowicki & S. Van Strien - Absorbing Cantor sets in dynamical systems : Fibonacci maps, Stony Brook IMS preprint 1994/2. To appear in Annals of Mathematics.

[Bo] F. Bonahon - Bouts des variétés hyperboliques de dimension 3, Annals of Mathematics Vol. 124 (1986), 71-158. | Article | MR 847953 | Zbl 0671.57008

[Bu] X. Buff - Points fixes de renormalisation, Thèse, Orsay (1996).

[BH] B. Branner & J. H. Hubbard - The Iteration of Cubic Polynomials, Part II: Patterns and Parapatterns, Acta Mathematica Vol. 169 (1992), 229-325. | Article | MR 1194004 | Zbl 0812.30008

[C] R. Canary - Ends of hyperbolic 3-manifolds, J. Amer. Math. Soc. Vol. 6 (1993), 1-25. | MR 1166330 | Zbl 0810.57006

[D] A. Douady - Topological Entropy of Unimodal Maps, Proceedings of the NATO Adv. Study Inst. on Real and Complex Dynamical Systems, NATO ASI Series Vol. 464 (1993). | MR 1351519 | Zbl 0923.58018

[DH] A. Douady & J. H. Hubbard - On the Dynamics of Polynomial-like Mappings, Ann. Scient., Ec. Norm. Sup. 4e serie Vol. 18 (1985) 287-343. | Article | Numdam | MR 816367 | Zbl 0587.30028

[E1] H. Epstein - Notes for lectures in Lausanne (1992).

[E2] H. Epstein - New proofs of the existence of the Feigenbaum functions, Commun. Math. Phys. Vol. 106 (1986), 395-426. | Article | MR 859818 | Zbl 0608.30031

[EW] J. P. Eckmann & P. Wittwer - Computer methods and Borel summability applied to Feigenbaum's equation, Lecture Notes in Physics, Heidelberg, New York: Springer Vol. 227 (1985). | MR 788690 | Zbl 0598.58040

[H] J. H. Hubbard - Local Connectivity of Julia Sets and Bifurcation Loci: Three Theorems of J. C. Yoccoz, Topological methods in Modern Mathematics, Publish or Perish, (1993), 467-511. | MR 1215974 | Zbl 0797.58049

[HK] F. Hofbauer & G. Keller - Some remarks on recent results about S-unimodal maps, Ann. Institut Henri Poincaré Vol. 53 (1990), 413-425. | Numdam | MR 1096100 | Zbl 0721.58018

[L1] M. Lyubich - Geometry of Quadratic Polynomials: Moduli, Rigidity, and Local Connectivity, preprint, Institute for Mathematical Sciences, SUNY at Stony Brook, (1993).

[L2] M. Lyubich - Teichmüller Space of Fibonacci Maps, Preprint, Institute for Mathematical Sciences, SUNY at Stony Brook, (1993).

[L3] M. Lyubich - On the Lebesgue measure of the Julia set of a quadratic polynomial, Preprint, Institute for Mathematical Sciences, SUNY at Stony Brook, (1991).

[LM] M. Lyubich & J. Milnor - The unimodal Fibonacci map, Journal of the A.M.S. Vol. 6 (1993), 425-457. | MR 1182670 | Zbl 0778.58040

[M] J. Milnor - Local Connectivity of Julia Sets : Expository Lectures, preprint, Institute for Mathematical Sciences, SUNY at Stony Brook, (1992). | MR 1765085 | Zbl 1107.37305

[McM] C. T. Mcmullen - Renormalization and 3 -manifolds which fibers over the circle, Preprint, Berkeley, (1995). | MR 1401347 | Zbl 0860.58002

[SN] S. Van Strien & T. Nowicki - Polynomial maps with a Julia set of positive Lebesgue measure: Fibonacci maps, Preprint, Institute for Mathematical Sciences, SUNY at Stony Brook, (1994). La version la plus récente peut être obtenue par ftp : anonymous ftp, ftp.fwi.uva.nl, directory: cd pub/mathematics/reports/Geometry_and_Dynamics/Dyn95-1

[T] W. Thurston - Geometry and topology of 3-manifolds, Princeton Univ. lectures notes (1969). | MR 1435975

[Y] J. C. Yoccoz - Sur la Connexité Locale de M, Manuscrit non publié, (1989).